# SDR SWAA2021070178430

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5 BL 0 FWD GALLEY AND LAV ; 2021-255280 / [01] REPLACED WEB-INTERCOSTAL AND FLOOR STRUCTURE LOC BTW BS 277 TO BS 294 FWD GALLEY AREA; [02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 277 AND BS 294.5 BL 0 FWD GALLEY IAW SRM B737-700 51-40-02 AND DRAWING 141A5400 REV:-; [03] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 277 AND BS 294.5 BL 0 FWD GALLEY IAW SRM B737-700 51-40-02 AND DRAWING 141A5400 REV:- RII
